Mathematical Kinds, or Being Kind to Mathematics

Corfield, David (2004) Mathematical Kinds, or Being Kind to Mathematics. Philosophica, 74 (2). pp. 37-62. ISSN 0379-8402. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Divisions: Faculties > Humanities > School of European Culture and Languages
Depositing User: David Corfield
Date Deposited: 29 Jul 2008 07:51
Last Modified: 15 May 2014 13:05
Resource URI: http://kar.kent.ac.uk/id/eprint/11264 (The current URI for this page, for reference purposes)
  • Depositors only (login required):